# SDR DL76G081502

- Difficulty date: October 15, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 46,137 hours, 6,697 cycles
- Engine time: 31,203 hours, 4,688 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 491003096
- Part serial: P1191*
- Condition: Unknown
- Part time: 31,203 hours, 4,688 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED APU DUE START HISTORY.  APU REPLACED.
